# SDR PNSA2017041101

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA PANEL EMERGENCY LIGHT ARM/ON INDICATOR DOES NOT ILLUMINATE WITH EMERGENCY LIGHTS IN ARMED SETTING. CLEANED FA PANEL EMERGENCY LIGHT ARM/ON PUSH INDICATOR. OPS CHECK GOOD.
